# SDR SWAA2023032719758

- Difficulty date: March 22, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 62,035 hours, 37,050 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 340 GOING TO 370 FO R1 WINDSHEILD CRACKED<[01] R & R R1 WINDSHIELD REF AMM 56-11-11 AIRCRAFT RECERTIFIED TO CAT III STATUS PER MT 734-00-03
